# SDR EIA2008F00001

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124935
- Part serial: 9335
- Condition: Failed
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW MEMBER OPENED LT UPPER DECK DOOR AND SLIDE DEPLOYED BUT DID NOT INFLATE.  MEL ENTERED HOLD OPEN UNTIL FORMAL FIX.  (K)
